CureZone   Log On   Join
Re: A tough few days!
 
drbailey Views: 947
Published: 9 years ago
 
This is a reply to # 1,736,664

Re: A tough few days!


132938 gave you a great answer. It does sound a bit like food poisoning. You can finish your Humaworm whenever your antibiotics are done.

I think your immune system is working! A strong immune system will cause vomiting, diarrhea and fever to kill bacteria sn viruses....so that is a good sign, in my opinion.

I hope you feel better soon!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.156 sec, (1)